# SDR UIEA2021031200527

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 31,777 hours, 5,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 2575 S49-51l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON THE EXTERNAL SIDE OF SKIN NEAR STA 2575 BETWEEN S-49L AND S-51L( REPAIR DAMAGE AREA IAW SRM 53-00-01-2R-1 FIG 208. REV 32. AND DWG NO 148U3260 SHEET 1 REV 0. JOB COMPLETED AND CONDITION CHK NORMAL. )
